# SDR AMCR200500010

- Difficulty date: November 29, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N522AC
- Make and model: Gulstm GIV
- Aircraft serial: 1524
- Aircraft time: 804 hours, 415 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 1159SCB2021
- Condition: Chafed
- Location: Cargo Door
- Part time: 804 hours, 415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW NOTED A WHISTLE FROM BAGGAGE DOOR AREA. MAINTENANCE FOUND THE BAGGAGE DOOR SEAL TORN IN THE 12 O'CLOCK POSITION. IT APPEARS THAT THE TOP BAYONET LATCH PLATE ON THE FUSELAGE HAD EXCESS SEALANT ON THE IB SIDE, CAUSING THE DOOR SEAL TO RUB HARD AGAINST IT DURING DOOR CLOSING. DOOR SEAL REPLACED AND EXCESS SEALANT REMOVED FROM BAYONET PLATE. OTHER AIRCRAFT IN FLEET WERE INSPECTED AND NO EXCESS SEALANT WAS FOUND ON THOSE PLATES.
